# SDR DALA2015082505226

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 37,475 hours, 16,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED L/E BETWEEN NR 3 & NR 4 SLATS, COMPOSITE PANEL HAS A APPROXIMATELY EIGHT INCH CRACK.    REMOVED DAMAGE, BONDED REPAIR PLIES, TAP TEST GOOD, APPLIED CONDUCTIVE COATING, PRIME & PAINT, INSTALLED TWO LOCK FASTENERS IN STIFFENER BETWEEN SLAT NR 3 & NR 4.  CONDUCTIVE TEST CHECK GOOD.
